# SDR MASA2020092510584

- Difficulty date: September 25, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 37,700 hours, 30,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Abnormal
- Location: Emer Flood Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING LEVEL EMERGENCY FLOODLIGHT 3B INOP.  MX RELAMPED.
